Alert archive / Tennessee / River Flood Advisories in 2014
River Flood Advisory 39, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jun 7, 2014, 10:25 PM CDT for Perry County, Tennessee. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2014, 10:25 PM CDT (03:25 UTC)
- Expired
- Jun 9, 2014, 10:23 AM CDT
- In force
- 36 hr
- Issued by
- NWS Nashville, TN
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 132 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
282 WGUS84 KOHX 080325 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1025 PM CDT SAT JUN 7 2014 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY . THE BUFFALO RIVER AT LOBELVILLE HAS FALLEN BELOW FLOOD STAGE. THE RIVER WILL CONTIUE TO FALL...AND WILL DROP BELOW ACTION STAGE BY LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-081525- /O.NEW.KOHX.FL.Y.0039.140608T0325Z-140609T1523Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1025 PM CDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE BUFFALO RIVER NEAR LOBELVILLE * AT 9 PM SATURDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 8.3 FEET BY MONDAY MORNING. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jun 7, 9:53 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 7, 9:53 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 953 PM CDT SAT JUN 7 2014 .UPDATE... UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE SOME SOUTHWESTERN COUNTIES FROM TORNADO WATCH NUMBER 253. && .PREV DISCUSSION... /ISSUED 917 PM CDT SAT JUN 7 2014/ UPDATE... UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE NORTHERN COUNTIES FROM SEVERE THUNDERSTORM WATCH NUMBER 257. PREV DISCUSSION.../ISSUED 840 PM CDT SAT JUN 7 2014/ UPDATE... UPDATED SUITE OF FORECAST PRODUCTS TO REMOVE NORTHERN COUNTIES FROM TORNADO WATCH 253. PREV DISCUSSION.../ISSUED 744 PM CDT SAT JUN 7 2014/ UPDATE... UPDATED SUITE OF FORECAST PRODUCTS TO INCLUDE IMPACTS OF SEVERE THUNDERSTORM WATCH NUMBER 257. PREV DISCUSSION.../ISSUED 657 PM CDT SAT JUN 7 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. EXPECTING GUSTS TO 45KTS POSSIBLE AT TAF SITES THRU 08/05Z WITH HEAVY RAINFALL POSSIBLE AS A LINE OF SHWRS/TSTMS CONTINUES TO MOVE ACROSS THE MID STATE...WITH SOME SVR TSTMS POSSIBLE. EXPECT DECREASE IN SHWRS/TSTMS AFTER MIDNIGHT...WITH ISO SHWRS/TSTMS AT BEST AFTER 08/15Z AND THUS WILL NOT MENTION IN TAF FORECAST ISSUANCE AT THIS POINT. PREV DISCUSSION.../ISSUED 643 PM CDT SAT JUN 7 2014/ MESOSCALE UPDATE... LOOKING AT THE BIGGER PICTURE MAY BE SEEING LEWP WESTERN TENNESSEE. SHOULD REACH TENNESSEE RIVER AROUND 730 PM. THIS FEATURE MAY ENHANCE TORNADO THREAT AS IT MOVES EASTWARD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 7, 10:05 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NASHVILLE TN 1005 PM CDT SAT JUN 7 2014 TNZ060-095-081000- MAURY-GILES- 1005 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING IN THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. TNZ061>066-075-077>080-081000- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- 1005 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LOCATIONS EAST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING IN THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. TNZ005>011-023>034-056>059-093-094-081000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- WAYNE-LAWRENCE- 1005 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT SHOWERS AND THUNDERSTORMS. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jun 7, 9:12 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
912 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 5 SE NASHVILLE 36.12N 86.72W
06/06/2014 DAVIDSON TN BROADCAST MEDIA
MURFREESBORO ROAD CLOSED AT THOMPSON LANE DUE TO
FLOODING. 3 VEHICLES STRANDED IN FLOOD WATERS.
0300 AM FLOOD WHITE BLUFF 36.11N 87.21W
06/07/2014 DICKSON TN FACEBOOK
WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
WHITE BLUFF
0520 PM TSTM WND DMG ERIN 36.32N 87.70W
06/07/2014 HOUSTON TN EMERGENCY MNGR
MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
COUNTY.
0625 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
06/07/2014 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.
0805 PM TSTM WND DMG 6 S MURFREESBORO 35.77N 86.39W
06/07/2014 RUTHERFORD TN TWITTER
A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
BLOCKING THE ROADWAY.
0815 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
06/07/2014 MAURY TN EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
SPRING HILL IN MAURY COUNTY.
0815 PM TSTM WND DMG 7 SW LEBANON 36.14N 86.41W
06/07/2014 WILSON TN EMERGENCY MNGR
TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
GLADEVILLE.
0855 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
06/07/2014 MAURY TN FACEBOOK
TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
NOT BLOCKING ANY ROADWAYS.
&&
EVENT NUMBER OHX1400387 OHX1400388 OHX1400394 OHX1400393 OHX1400390
OHX1400391 OHX1400392 OHX1400395
31Local storm report, Jun 7, 9:18 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
06/07/2014 LAWRENCE TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN IN LAWRENCEBURG.
&&
EVENT NUMBER OHX1400396
TB12Local storm report, Jun 7, 9:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
921 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 5 SE NASHVILLE 36.12N 86.72W
06/06/2014 DAVIDSON TN BROADCAST MEDIA
MURFREESBORO ROAD CLOSED AT THOMPSON LANE DUE TO
FLOODING. 3 VEHICLES STRANDED IN FLOOD WATERS.
0300 AM FLOOD WHITE BLUFF 36.11N 87.21W
06/07/2014 DICKSON TN FACEBOOK
WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
WHITE BLUFF
0520 PM TSTM WND DMG ERIN 36.32N 87.70W
06/07/2014 HOUSTON TN EMERGENCY MNGR
MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
COUNTY.
0625 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
06/07/2014 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.
0805 PM TSTM WND DMG 6 S MURFREESBORO 35.77N 86.39W
06/07/2014 RUTHERFORD TN TWITTER
A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
BLOCKING THE ROADWAY.
0815 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
06/07/2014 MAURY TN EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
SPRING HILL IN MAURY COUNTY.
0815 PM TSTM WND DMG 7 SW LEBANON 36.14N 86.41W
06/07/2014 WILSON TN EMERGENCY MNGR
TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
GLADEVILLE.
0822 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
06/07/2014 LAWRENCE TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN IN LAWRENCEBURG.
0855 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
06/07/2014 MAURY TN FACEBOOK
TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
NOT BLOCKING ANY ROADWAYS.
&&
EVENT NUMBER OHX1400387 OHX1400388 OHX1400394 OHX1400393 OHX1400390
OHX1400391 OHX1400392 OHX1400396 OHX1400395
31Local storm report, Jun 7, 9:27 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM LIGHTNING 2 W NASHVILLE 36.17N 86.82W
06/07/2014 DAVIDSON TN EMERGENCY MNGR
LIGHTNING STRUCK A TREE AT 1906 HERMAN STREET CAUSING
LARGE TREE LIMBS TO FALL ON AN AUTOMOBILE.
&&
EVENT NUMBER OHX1400397
TB12Local storm report, Jun 7, 9:33 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 5 SE NASHVILLE 36.12N 86.72W
06/06/2014 DAVIDSON TN BROADCAST MEDIA
MURFREESBORO ROAD CLOSED AT THOMPSON LANE DUE TO
FLOODING. 3 VEHICLES STRANDED IN FLOOD WATERS.
0300 AM FLOOD WHITE BLUFF 36.11N 87.21W
06/07/2014 DICKSON TN FACEBOOK
WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
WHITE BLUFF
0520 PM TSTM WND DMG ERIN 36.32N 87.70W
06/07/2014 HOUSTON TN EMERGENCY MNGR
MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
COUNTY.
0625 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
06/07/2014 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.
0805 PM TSTM WND DMG 6 S MURFREESBORO 35.77N 86.39W
06/07/2014 RUTHERFORD TN TWITTER
A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
BLOCKING THE ROADWAY.
0815 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
06/07/2014 MAURY TN EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
SPRING HILL IN MAURY COUNTY.
0815 PM TSTM WND DMG 7 SW LEBANON 36.14N 86.41W
06/07/2014 WILSON TN EMERGENCY MNGR
TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
GLADEVILLE.
0822 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
06/07/2014 LAWRENCE TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN IN LAWRENCEBURG.
0855 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
06/07/2014 MAURY TN FACEBOOK
TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
NOT BLOCKING ANY ROADWAYS.
0919 PM LIGHTNING 2 W NASHVILLE 36.17N 86.82W
06/07/2014 DAVIDSON TN EMERGENCY MNGR
LIGHTNING STRUCK A TREE AT 1906 HERMAN STREET CAUSING
LARGE TREE LIMBS TO FALL ON AN AUTOMOBILE.
&&
EVENT NUMBER OHX1400387 OHX1400388 OHX1400394 OHX1400393 OHX1400390
OHX1400391 OHX1400392 OHX1400396 OHX1400395 OHX1400397
31Local storm report, Jun 7, 10:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1024 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLOOD WHITE BLUFF 36.11N 87.21W
06/07/2014 DICKSON TN FACEBOOK
WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
WHITE BLUFF
0520 PM TSTM WND DMG ERIN 36.32N 87.70W
06/07/2014 HOUSTON TN EMERGENCY MNGR
MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
COUNTY.
0625 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
06/07/2014 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.
0805 PM TSTM WND DMG 6 S MURFREESBORO 35.77N 86.39W
06/07/2014 RUTHERFORD TN TWITTER
A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
BLOCKING THE ROADWAY.
0815 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
06/07/2014 MAURY TN EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
SPRING HILL IN MAURY COUNTY.
0815 PM TSTM WND DMG 7 SW LEBANON 36.14N 86.41W
06/07/2014 WILSON TN EMERGENCY MNGR
TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
GLADEVILLE.
0822 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
06/07/2014 LAWRENCE TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN IN LAWRENCEBURG.
0855 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
06/07/2014 MAURY TN FACEBOOK
TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
NOT BLOCKING ANY ROADWAYS.
0919 PM LIGHTNING 2 W NASHVILLE 36.17N 86.82W
06/07/2014 DAVIDSON TN EMERGENCY MNGR
LIGHTNING STRUCK A TREE AT 1906 HERMAN STREET CAUSING
LARGE TREE LIMBS TO FALL ON AN AUTOMOBILE.
&&
EVENT NUMBER OHX1400388 OHX1400394 OHX1400393 OHX1400390 OHX1400391
OHX1400392 OHX1400396 OHX1400395 OHX1400397
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:03 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 22 min |
| Jun 7, 7:08 PM CDT | Special Weather Statement | OHX | Humphreys, Perry | 37 min |
| Jun 7, 7:12 PM CDT | Special Weather Statement | OHX | Lawrence | 63 min |
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 57 min |
| Jun 7, 7:21 PM CDT | Areal Flood Warning | OHX | Wayne | 6 hr |
| Jun 7, 7:22 PM CDT | Areal Flood Warning | OHX | Wayne | 5 hr |
| Jun 7, 7:34 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry, Wayne | 43 min |
| Jun 7, 8:01 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 3 hr |
| Jun 7, 8:15 PM CDT | Special Weather Statement | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Williamson | 60 min |
| Jun 7, 8:32 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 43 min |
| Jun 7, 8:33 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 27 min |
| Jun 7, 8:47 PM CDT | Special Weather Statement | OHX | Marshall, Maury | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 36 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Van Buren, Warren, White | 46 min |
| Jun 7, 9:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 46 min |
| Jun 7, 9:06 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 24 min |
Nearby
River Flood Advisories in Tennessee, 2014Every river flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.